# SDR KCSA081608

- Difficulty date: December 2, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 94 hours, 17,637 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NAC STA 211 I/B RIB CRACKED 1 INCH, BELOW MIDSPAR.
